MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Charging Problem (2892); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent a procedure due to charging difficulties with the implantable pulse generator (ipg).Additionally, the leads migrated, resulting in inadequate stimulation, which prevented the patient from experiencing sufficient pain relief.The patient underwent an ipg and leads revision procedure wherein their ipg and leads were explanted and replaced.The devices were disposed by the hospital and will not be returned for analysis.Postoperatively, the patient was doing better and satisfied with the new devices.Electrocautery was used.
 
Additional Manufacturer Narrative
Additional pro code selection that applies to the indication of this device - .B3: estimated based on gfe response from sales representative.Additional suspect medical device components involved in the event: product family: scs-ipg-r, upn: m365sc11600, model: sc-1160, serial: (b)(6), batch: (b)(6), udi: (b)(4).Product family: scs-linear leads, upn: m365sc2366700, model: sc-2366-70, serial: (b)(6), batch: (b)(6), udi: (b)(4).Product family: scs-linear leads, upn: m365sc2366700, model: sc-2366-70, serial: (b)(6), batch: 16494778, udi: (b)(4).Product family: scs-linear leads, upn: m365sc2366700, model: sc-2366-70, serial: (b)(6), batch: 16505320, udi: (b)(4).Product family: scs-linear leads, upn: m365sc2366700, model: sc-2366-70, serial: (b)(6), batch: 16494778, udi: (b)(4).
 
Additional Manufacturer Narrative
Additional pro code selection that applies to the indication of this device - .B3: estimated based on gfe response from sales representative additional suspect medical device components involved in the event: product family: scs-ipg-r upn: m365sc11600 model: sc-1160 serial: (b)(6) batch: 372173 udi: (01)08714729951254(17)220820(10)372173(21)372173 product family: scs-linear leads upn: m365sc2366700 model: sc-2366-70 serial: 3145190 batch: 3145190 udi: (01)08714729789567(17)211008(10)3145190(21)3145190 product family: scs-linear leads upn: m365sc2366700 model: sc-2366-70 serial: 1003922 batch: 16494778 udi: (01)08714729789567(17)151106(10)16494778(21)1003922 product family: scs-linear leads upn: m365sc2366700 model: sc-2366-70 serial: 1003739 batch: 16505320 udi: (b)(4).Product family: scs-linear leads upn: m365sc2366700 model: sc-2366-70 serial: (b)(6) batch: 16494778 udi: (b)(4).
 
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent a procedure due to charging difficulties with the implantable pulse generator (ipg).Additionally, the leads migrated, resulting in inadequate stimulation, which prevented the patient from experiencing sufficient pain relief.The patient underwent an ipg and leads revision procedure wherein their ipg and leads were explanted and replaced.The devices were disposed by the hospital and will not be returned for analysis.Postoperatively, the patient was doing better and satisfied with the new devices.Electrocautery was used.Additional information indicates that in 2013, the patient underwent an implant procedure in which three sc-2366-70 leads were implanted.Subsequently, in 2020, a procedure was reported in which one sc-2366-70 lead (whose serial number is unknown) was replaced due to high impedance.

Brand Name
LINEAR? 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22093064
Report Number3006630150-2025-03713
Device Sequence Number6936003
Product Code LGW
UDI-Device Identifier08714729789574
UDI-Public(01)08714729789574(17)140601(10)16444931
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2014
Device Model NumberSC-2366-50
Device Catalogue NumberSC-2366-50
Device Lot Number16444931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale